MAUDE Adverse Event Report: ALPHATEC SPINE INC OSSEOSCREW SPINAL FIXATION SYSTEM; ORTHOSIS, SPINE PEDICLE FIXATION

ALPHATEC SPINE INC OSSEOSCREW SPINAL FIXATION SYSTEM; ORTHOSIS, SPINE PEDICLE FIXATION
Model Number 53075-55
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No evaluation possible at this time.The explanted osseoscrew has not been returned.
 
Event or Problem Description
The outer expansion portion off the osseoscrew fractured and broke during implantation at the right s1.The detached section was removed by utilizing the removal tool.That location was re-instrumented with an alternative atec product.The event cause over a 30 minute delay in the case.

Brand Name
OSSEOSCREW SPINAL FIXATION SYSTEM
Common Device Name
ORTHOSIS, SPINE PEDICLE FIXATION
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key11117911
Report Number2027467-2020-00051
Device Sequence Number11661500
Product Code NKB
UDI-Device Identifier00844856049192
UDI-Public(01)00844856049192
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181980
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number53075-55
Device Catalogue Number53075-55
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;